# SDR ASAA2016070217238

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 31,890 hours, 9,773 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE NR 2 EGT WENT AMBER WITH 27K BUMP POWER. THIS HAPPENED BRIEFLY DURING CLIMB. ACFT GROUNDED. ACCOMPLISHED  FIM 71-06 TASK E04 EEC FOR NR 2 ENGINE, LOGGED NO FAULTS IN RECENT OR FAULT HISTORY. STEPS A THRU E (2) ACCOMPLISHED ABOVE. ACCOMPLISHED HPT BLADE BOROSCOPED IAW STEP E(3) OF B737-800 FIM 71-06-TASK 804. NO DEFECTS NOTED. ACCOMPLISHED B737-800 FIM 71-06 TASK 804 NO FAULTS NOTED STEP E2. DIGITAL INDICATION NOT IN THE RED. ENGINE BLEED STEP E4 ACCOMPLISHED NO LEAKS NOTED. STEP E4 (B) CROSSOVER OPS GOOD. STEP E5 WATER WASH ACCOMPLISHED ON TSR908052. STEP F TEST 5 POWER ASSURANCE ACCOMPLISHED AND FOUND SATISFACTORY.
